Psycho-Babble Medication Thread 117735

Shown: posts 1 to 2 of 2. This is the beginning of the thread.

 

Tranxene in Morning

Posted by gloryb on August 25, 2002, at 17:19:08

Hi,

This is my second tranxene question, unfortunately.
My doc increased my dose. I was taking 7.5mg
at night for extra help with seizures. When
I had a lot of trouble with medication (and
some anxiety over it) he added another half
pill in the morning. At first it relieved the
symptoms, but now I almost think I'm getting the
opposite effect.

I find I'm waking up at night feeling nervous
and waking up this way in the morning. The
tranxene is making no difference. I do take
other medications for seizures, so I feel very
sleepy from the entire combination!

Thanks for any thoughts you may have.

 

More information

Posted by gloryb on August 27, 2002, at 11:18:00

In reply to Tranxene in Morning, posted by gloryb on August 25, 2002, at 17:19:08

Just in case anyone does find this topic
of use I thought I'd follow-up. I got disgusted
and stopped the morning tranxene. What a
difference!!! Obviously this one is good
at night and zaps you in the morning. Especially
if you are taking other meds that have a
"downing" effect.

So if anyone is taking this and is finding their
days anxious rather than calm and feel like
cotton is in their head, this could be the problem.
Oh, I do love the med! It's great for some seizure
problems and when you are going through a lot
of anxiety it's very helpful! But when the anxiety
is over it is depressing, and we know that there
is a very fine line between depression and anxiety!

I'm happily going back to my 7.5mg at bedtime and
having happier days! Let's just hope the success
continues!


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.